# SDR AALA201903209016

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 44,016 hours, 31,521 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR,  LEFT AFT DOOR, AFT HINGE HAD EXCESSIVE PLAY AND WAS WORN.   REPLACED THE HINGE FITTING IAW CMM 52-82-32-400-802-B01.
